# SDR FDEA200909173312

- Difficulty date: September 17, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 58,101 hours, 8,443 cycles
- Engine: Pwa PW4462
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AGA713317
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT - STA 1953 FROM LONGERON 50 LT TO LONGERON 49 RT FRAME SHEAR CLIP FOUND CORROSION.  REPAIRED IAW SRM 51-31-01 REV 41.
